# SDR 2007FA0000248

- Difficulty date: December 16, 2006
- Submitted: March 13, 2007
- Operation: General aviation
- Make and model: Doug MD 83
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Bs 905
- Stage of operation: CL
- How discovered: O
- Nature of condition: A
- Precautionary procedure: A

## Discrepancy

MAIN CABIN AT RT STATION 905 WIRING BUNDLE CHAFED THROUGH ON PARTITION CAUSING FIRE AND SMOKE DAMAGE.  THE PARTITION AND THE WIRING BUNDLE LOCATIONS WERE INSTALLED AND POSITION AS PART OF AN EXECUTIVE CABIN INTERIOR MODIFICATION.  50 + WIRES, INTERIOR PANELS, INSULATION BLANKETS AND ONE CEILING RAIL WERE DAMAGED.
